# SDR REXA99017

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7064588
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYD QUANTITY IN FLIGHT.  EMERGENCY EXTENDED GEAR, DECLARED EMERGENCY.  REMOVED AND REPLACED FLEX LINE IN NOSE GEAR BAY.  (M)
